# SDR SWAA2015031837557

- Difficulty date: March 16, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 35,196 hours, 20,567 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 147.9, APPROX 10" FWD OF AFT END.  REPAIRED SKIN IAW SRM.
